# SDR DALA2025021001003

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,151 hours, 30,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EMERGENCY ESCAPE PATH MARKING SYSTEM AT 19D INOP. CORRECTIVE ACTION: REMOVED AND REPLACED HOUSING AND CLOSEOUT IN REF TO CMM 25-21-52 . NOW CKS GOOD. (0797270)
